Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

iizmaster

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Everything posted by iizmaster

  1. I've been off of accutane for 2 days. While I was on accutane my lips had peeled every few days and grew back in 2 days. When I ended accutane my lips were still peeling and basically naked. Now my lips haven't healed yet and I've developed what feels like cold sores on my bottom and top lip barely inside the mouth. Unlike while I was on accutane the skin is taking a long time to heal and quite painful? Is this normal?
  2. I was wondering if taking 4 months of Accutane is too short as opposed to 5 months. I've been taking 80 mg a day since the beginning and I've reached the lower limit of 120 mg/kg a week ago. If I continue into the fifth month, I'll hit the upper limit. My skin is essentially with small pimples appearing now and then, and disappearing within a week, but the symptoms are starting to become quite pestering. Would it be okay to stop my course early in the 5th month (not finishing 5) as long as I h
×